# SDR VNAA202204291111

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,511 hours, 19,254 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: None
- Part number: 766283C
- Part serial: 1953
- Condition: Unserviceable
- Location: 400
- Part time: 25,511 hours, 19,253 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC ESS BUS CAUTION MESSAGE OCCURRED DURING CRUISE AT FL360 IN THE VICINITY OF MHT. CREW RAN QRH AND OUT OF CONCERN FOR LOSING THEIR EFDS CHOSE TO DECLARE AN EMERGENCY AND DIVERT TO BOS. THE A/C LANDED SAFELY IN BOS AND TAXIED TO THE GATE UNDER IT'S OWN POWER. A/C DID NOT LAND OVERWEIGHT.  AC ESS BUS CAUTION IN FLIGHT / T/S B1 CODE 006878 PER CRJ 700 FIM 24-21-01-810-801. SWAPPED  APU GCU WITH GEN 1 GCU. FAULT FOLLOWED. APU GCU P/N 766283C S/N 1954 IS NOW IN GEN 1 GCU LOCATION. GEN 1 GCU P/N 766283C S/N 1954  IS NOW IN APU GCU LOCATION. REMOVED AND REPLACED APU GENERATOR CONTROL UNIT IAW CRJ700 AMM 24-22-03-000/400-801. PERFORMED OPS CHECK OF THE APU GENERATOR SYSTEM IAW CRJ700 AMM 24-22-01-710-801. OP CHECKS GOOD. THIS CLEARS MEL."
